# SDR GRAA9647

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: EA1D131DE
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT RNO, DISCOVERED THAT THE CENTER AISLE EMERGENCY FLOOR PATH LIGHT WERE INOPERATIVE AT ROWS 14-18.  MAINTENANCE CHARGED THE EMERGENCY FLOOR LIGHT ON AC POWER.  MAINTENANCE PERFORMED AND OPERATIONAL CHECK OF THE SYSTEM, NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE. (M)
